# SDR DALA2018031101552

- Difficulty date: March 9, 2018
- Submitted: March 11, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 71,236 hours, 52,281 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5510-01074-11 STEP 14 PERFORMED LFEC INSPECTION OF UPPER RT AFT SKIN PANEL. CRACK INDICATION ACQUIRED CRACK LENGTH 1/4" MARKED. STOP DRILLED CRACK REF SERVICE REWORK DRAWING SR09550028 NOTE 43 INSTRUCTIONS. C/W BHEC OF STOP DRILL- CRACK DOES NOT EXTEND PAST STOP DRILL PER SERVICE REWORK DRAW SR 09550028 NOTE 43 STEP 4. C/W 5510-01074-11 INSTALLED TEMPORARY REPAIR PER 5510-0107424 SERV DRAWING SR 09550028 NOTE 43.
